I had my first dose of the depo shot the last week of August and had unprotected sex like maybe 6 or 8 days after I'm not sure. I know that we had sex September 5 and like the middle of September I only had a brown discharge but would only show when I would wipe and lasted for about a day or two and been feeling nauseous, gassy, hungry, sleepy, my dreams have been very intense and vivid to the point were i woke up crying. I don't have to pee as much but it's had for me to hold it in now also it comes out to like a very faint yellow. Constant headaches and sometimes get lightheaded also my hair hasn't been falling out as much and that's a big change for me. I know that the depo shot mimicks pregnancy symptoms but this is different. Please help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2014 • 1 answer
I took my depo injection on da 12April and until now I haven't got my periods...had unprotected sex?
Posted 28 Oct 2014 • 1 answer
Posted 9 Oct 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 9 May 2016 • 0 answers